MAUDE Adverse Event Report: MEDIVANCE -1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, TEMPERATURE CABLE NELLCOR

MEDIVANCE -1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, TEMPERATURE CABLE NELLCOR
Catalog Number 735-02
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the display stayed black in an arctic sun device.Per review of wo on 05jun2025, there was no patient involvement.Per follow up information received via mail on 05jun2025, device would be repaired in the hospital by crs.They would just change the control panel.Per sample evaluation results received via task on 18jun2025, it was reported that the temperature in cable nellcor was defective.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Initial reporter phone provided: (b)(6).The reported product number is unknown.The udi number for this product is not available.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The initial reporter's phone number: (b)(6).The reported issue was confirmed.The root cause of the reported issue was a failed temperature cable.The temperature cable was evaluated upon receipt.The cable was found to be defective.No error codes were observed on the artic sun 5000.Nellcor temperature in cable was replaced.Functional check performed.No issues detected.New calibration, mtk and stk were performed.The device passed the procedure and can be placed back into normal use.The serial number for this investigation is unknown.The instructions-for-use are found to be adequate.The ifu currently instructs the user on the proper method to use this device to avoid undue injury to the patient and damage to the product.A dhr is not required as the serial number is unknown.Based on the results of the investigation, no additional actions can be taken.Udi format updated with available product information per gudid.H11: sections a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the display stayed black in an arctic sun device.Per review of work order on 05jun2025, there was no patient involvement.Per follow up information received via mail on 05jun2025, device would be repaired in the hospital by crs.They would just change the control panel.Per sample evaluation results received via task on 18jun2025, it was reported that the temperature in cable nellcor was defective.

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, TEMPERATURE CABLE NELLCOR
Common Device Name
TEMPERATURE CABLE
Manufacturer (Section D)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer (Section G)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22302001
Report Number1018233-2025-04811
Device Sequence Number9739676
Product Code DWJ
UDI-Device Identifier00801741080296
UDI-Public(01)00801741080296
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K161602
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number735-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Supplement Date Received by Manufacturer12/10/2025
Initial Report FDA Received Date06/20/2025
Supplement Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown